Buckley's Cough Chest Congestion is a Sucrose-Free Syrup that provides fast-acting and effective relief for up to 6 hours from cold and flu symptoms such as coughs, chest congestion, and nasal and sinus congestion.
Active Ingredients: Each teaspoonful (5 mL) contains:
guaifenesin 100 mg, menthol 10 mg.
Acesulfame K, ammonium carbonate, butylparaben, camphor, Canada balsam, glycerin, pine needle oil, propylene glycol, propylparaben, tincture of capsicum, viscarin, water
Consult a doctor if underlying condition requires continued use for more than 7 days, if cough worsens, persists for more than a week, or is accompanied by too much phlegm (mucus), high fever, rash, persistent headache or vomiting. Individuals with any medical condition, including kidney or liver disease; the elderly, pregnant women and nursing mothers should consult a doctor prior to use. In the case of accidental overdose, contact a doctor or Poison Control Centre immediately, even if there are no symptoms.
Adults and children over 12 years:
2 to 3 teaspoons (10 to 15 mL) every 6 hours as required. Do not exceed a maximum of 4 doses (60 mL) in 24 hours.
Children under 12: Do not use. If preferred, mix with equal parts honey.